We consider a special case of a WP-Bailey chain of George Andrews, and use it to derive a number of curious transformations of basic hypergeometric series. We also derive two new WP-Bailey pairs, and use them to derive some new transformations for basic hypergeometric series. Finally, we briefly consider the implications of WP-Bailey pairs (αn(a, k), βn(a, k)), in which αn(a, k) is independent of k, for generalizations of identities of the Rogers-Ramanujan type.
Advances in Applied Mathematics
McLaughlin, J., & Zimmer, P. (2009). Some Implications of the WP-Bailey Tree. Advances in Applied Mathematics, 43(2), 162-175. Retrieved from https://digitalcommons.wcupa.edu/math_facpub/51